# SDR CALA0100028

- Difficulty date: January 15, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- Aircraft time: 77,947 hours, 15,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN CENTER CARGO FRAME AT STA 1841.  REPAIRED IAW SRM 53-00-01, FIGURE 4, SHEET 2.
